# SDR USAA2012040200005

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 62,521 hours, 27,082 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367002200000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC7 CHECK - FLOOR PANEL 231KF AT BS 2885, BL 0 IS SOFT AND SPONGY.  REPLACED FLOOR PANEL 231KF IAW A320 AMM 53-42-12.
